# SDR ASOA201001496

- Difficulty date: October 3, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- Aircraft time: 27,189 hours, 23,393 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LWR EMERGENCY EXIT SIGN HAS 2 BURNED OUT BULBS.  R & R INOP BULBS FROM SVC DOOR LWR EMERGENCY EXIT SIGN IAW AMM 33-51-14.OPS CHECKED GOOD.  R & R INOPERATIVE BULBS FROM SERVICE DOOR LWR EMERGENCY EXIT SIGN IAW AMM 33-51-14. OPS CHECKED GOOD.
